Harnack inequalities for quasi-minima of variational integrals
Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 4, pp. 295-308.
@article{AIHPC_1984__1_4_295_0,
     author = {Di Benedetto, E. and Trudinger, Neil S.},
     title = {Harnack inequalities for quasi-minima of variational integrals},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {295--308},
     publisher = {Gauthier-Villars},
     volume = {1},
     number = {4},
     year = {1984},
     mrnumber = {778976},
     zbl = {0565.35012},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1984__1_4_295_0/}
}
TY  - JOUR
AU  - Di Benedetto, E.
AU  - Trudinger, Neil S.
TI  - Harnack inequalities for quasi-minima of variational integrals
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1984
SP  - 295
EP  - 308
VL  - 1
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPC_1984__1_4_295_0/
LA  - en
ID  - AIHPC_1984__1_4_295_0
ER  - 
%0 Journal Article
%A Di Benedetto, E.
%A Trudinger, Neil S.
%T Harnack inequalities for quasi-minima of variational integrals
%J Annales de l'I.H.P. Analyse non linéaire
%D 1984
%P 295-308
%V 1
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPC_1984__1_4_295_0/
%G en
%F AIHPC_1984__1_4_295_0
Di Benedetto, E.; Trudinger, Neil S. Harnack inequalities for quasi-minima of variational integrals. Annales de l'I.H.P. Analyse non linéaire, Volume 1 (1984) no. 4, pp. 295-308. http://www.numdam.org/item/AIHPC_1984__1_4_295_0/

[1] E. De Giorgi, Sulla differenziabilità e l'analiticità degli integrali multipli regolari, Mem. Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. (3), t. 3, 1957, p. 25-43. | MR | Zbl

[2] M. Giaquinta and E. Giusti, Quasi-Minima, Ann. d'Inst. Henri Poincaré, Analyse Non Linéaire, t. 1, 1984, p. 79 à 107. | Numdam | MR | Zbl

[3] M. Giaquinta and E. Giusti, On the regularity of the minima of variational integrals, Acta Math., t. 148, 1982, p. 31-46. | MR | Zbl

[4] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. 2nd Ed. Springer-Verlag, New York, 1983. | MR | Zbl

[5] O.A. Ladyzenskaya and N.N. Uralt'Zeva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968. | MR | Zbl

[6] N.V. Krylov, M.V. Safonov, Certain properties of Solutions of parabolic equations with measurable coefficients. Izvestia Akad. Nauk SSSR, t. 40, 1980, p. 161-175, English transl. Math. USSR Izv., t. 16, 1981. | MR | Zbl

[7] C.B. Morrey, Multiple integrals in the Calculus of Variations. Springer-Verlag, New York, 1966. | MR | Zbl

[8] J. Moser, A new proof of de Giorgi's theorem concerning the regularity problem for elliptic differential equations. Comm. Pure Appl. Math., t. 13, 1960, p. 457- 468. | MR | Zbl

[9] J. Moser, On Harnack's theorem for elliptic differential equations. Comm. Pure Appl. Math., t. 14, 1961, p. 577-591. | MR | Zbl

[10] J. Serrin, Local behavior of solutions of quasi-linear elliptic equations. Acta Math., t. 111, 1964, p. 247-302. | MR | Zbl

[11] N.S. Trudinger, On Harnack type inequalities and their application to quasi-linear elliptic equations. Comm. Pure Appl. Math., t. 20, 1967, p. 721-747. | MR | Zbl

[12] N.S. Trudinger, Local estimates for subsolutions and supersolutions of general second order elliptic quasilinear equations. Inventiones Math., t. 61, 1980, p. 67-69. | MR | Zbl